Productions Scientifiques

Articles publiés par le laboratoire LaPS : 2016-2020

Articles Classe A

ISSN Nom de revue Titre de l’article Année de publication Auteurs (Labo)
0041-5995

 

UKR MATH J+

 

Stochastic differential equations for eigen values and eigenvectors of a G-Wishart with drift, 71, N°4, 502-515.

 

2019 -MERADJI Selma

-BOUTABIA Hacène

-STIHI Sara

 

0898-1221

 

COMPUT MATH APPL

 

Parallel solution of the medium porous equation,7, 931-948.

 

2016 - KHOCHEMANE Housseme Eddine

– BOUTABIA Hacène

1980-0436

 

ALEA-LAT AM J PROBAB

 

On the Relaxed Stochastic Optimal Control for Stochastic Differential Equations Driven by  G-Brownian Motion, 15, 1-12.

 

2018 REDJIL Amel

 

0932-0784

 

Z NATURFORSCH A

 

Boundary Conditions of the DKP particle in the One-Dimensional Box, 71, 5, 405-412.

 

2016 CHERAITIA Boutheina

 

0361-0918

 

COMMUN STAT-SIMUL C

 

Estimation in periodic restricted EXPAR(1) models 2017,VOL.0,NO.0,1–10

 

2016 Merzougui Mouna

 

0361-0926

 

COMMUN STAT-THEOR M

 

test for periodicity in restrictive EXPAR models VOL.45,NO.9,2770–2783
 
2017 -Merzougui Mouna

-Dridi Hadjar

-Chadli Assia

 

 

0361-0926

 

COMMUN STAT-THEOR M

 

Optimal test for PAR(1) dependence against PSETAR(2,1,1) models with specified threshold VOL.45,NO.4,872–886 2017 Merzougui Mouna

 

0266-4763

 

J APPL STAT

 

Validation of Burr XII Inverse Rayleigh model via a modified chi-squared goodness-of-fit test: Volume 47, 2020 – Issue 3 2019 -Goual Hafida

-Seddik-Ameur Nacira

 

 

0361-0918

 

COMMUN STAT-SIMUL C Validation of Burr XII Inverse Rayleigh model 2017

 

-Choui Sana

-Seddik-Ameur Nacira

 

1559-8608

 

Journal of statistical theory and practice

 

Chi-squared goodness-of-fit tests for the generalized Rayleigh distribution

 

2017 -Tilbi Djahida

 

-Seddik-Ameur Nacira

 

1559-8608

 

Journal of statistical theory and practice

 

On testing the fit of accelerated failure time and proportional hazardWeibull extension models

 

2018 -Seddik-Ameur Nacira

-Treidi Waafa

 

 

1300-0098

 

TURK J MATH

 

On stochastic decomposition property of single server retrial queueing systems, 41: 918-932

 

2017 ARRAR Nawel

DJELLAB Natalia

 

2651-477X

 

Hacettepe Journal of Mathematics and Statistics

 

On weighted balanced loss function under the Esscher principle and credibility premiums, Volume 47 (1), pp. 255 – 265

 

2018 METIRI Farouk

ZEGHDOUDI Halim

REMITA Med Riad

 

 

 

0020-7179

 

INT J CONTROL

 

Stability results for neutral stochastic functional differential equations via fixed point methods

 

2018 Benhadri Mimia

ZEGHDOUDI Halim

 

0736-2994

 

STOCH ANAL APPL

 

Existence of solutions and stability for impulsive neutral stochastic functional differential equations, Volume 37, 2019 – Issue 5, Pages 777-798

 

2019 Benhadri Mimia

ZEGHDOUDI Halim

 

0377-0427

 

J COMPUT APPL MATH

 

On gamma Lindley distribution: Properties and simulations, Volume 298, 15 May 2016, Pages 167-174

 

2016 Nedjar Sihem

ZEGHDOUDI Halim

 

1099-4300
  • Entropy

 

  • A New Parametric Life Distribution with Modified Bagdonavičius–Nikulin Goodness-of-Fit Test for Censored Validation, Properties, Applications, and Different Estimation Methods, 22(592)
2020 Aidi Khaoula

 

2073-8994 symmetry
  • Validation of the Topp‐Leone‐Lomax Model via a Modified Nikulin‐Rao‐Robson Goodness‐of‐Fit Test with Different Methods of Estimation, 12(1):1-29
2020

 

 1076-2787
  • Complexity

 

  • The Arcsine Exponentiated-X Family: Validation and Insurance Application
2020
2146-1147
  • Turkish World Mathematical Society Journal of Applied and
    Engineering Mathematics
On Bivariate Credibility Estimator with GLM Theory

  • 2020 DJEBAR Ahlem

    ZEGHDOUDI Halim

  •  

     

     

     

     

     

     

    Articles Classe B

    ISSN Nom de revue Titre de l’article Année de publication Auteurs (Labo)
    1232-9274

     

    Opuscula Math.

     

    Stochastic Differential Equations from Random Matrices Processes in the Nonlinear Framwork, 38, no.2, 261-283.

     

    2018 -STIHI Sara

    -BOUTABIA Hacène

    -MERADJI Selma

     

    1740-0562

     

    Int. J. High. Performance Computing and Networking

     

    Parallel solution of the discretized and linearized G-heat equation, 11, No.1, 66-82.

     

    2018 -OUAOUA Amar

    -BOUTABIA Hacène

    2008-1898

     

    Journal of Non Linear Sciences and Applications,

     

    On spectral gap for multicolored disordered lattice gas of exclusion processes, 11, 7232-733,

     

    2018 -TOUATI Ali Bey

    -BENAOUN Laila

    -ZEGHDOUDI Halim

     

    1729-5254

     

    Electronic Journal of Theoretical Physics

     

    The DKP Equation in the Woods-Saxon Potential Well: Bound States, 13, No. 35, 117-126

     

    2016 CHERAITIA Boutheina

     

    1229-3067

     

    Adv. Studies Contemp. Math.

     

    On the Existence and Uniqueness of Stochastc Differential System Driven by G-Brownian Motion, 29 ,4,. 477-488

     

    2019 -CHALABI El Hacène

    -BOUTABIA Hacène

     

    0975-1262

     

    International Journal of Statistics: Advances in theory and applications PERIODIC EXPAR(1) MODELS Vol. 1, Issue 1, 2017, Pages 45-74

     

    2017 Dridi Hadjar

    Merzougui Mouna

     

     

    1998-0159

     

    INTERNATIONAL JOURNAL OF MATHEMATICS AND COMPUTERS IN SIMULATION

     

    Posterior analysis of the compund truncated Weibull under different loss functions for censored data vol10, 265-272

     

    2016 Boudjerda Khawla

    Chadli Assia

     

     

    2070-5948

     

    Electronic Journal of Applied statistica Analysis EJASAl

     

    Bayesian estimaion of the Rayleigh distribution under different loss functio

     

    2017 Boudjerda Kawla

    Chadli Assia

    Meradji A.

     

    1998-0140

     

    International Journal of Mathematical models and Methods in Applieds Sciences

     

    Bayesian estimations in the generalized Lindleys Models Vol11 p 26-32

     

    2017 -Aouf Fairouz

     

    -Chadli Assia

     

    0975-1262

     

    International Journal of Statistics: Advances in theory and applications

     

    Least squres Estimation in Periodic Restricted EXPAR(p) Models

     

    2019 -Becila Sabah

    -Merzougui Mouna

     

    1695-7504

     

    Veterinaria

     

    Prevalence and associated Risks factors  Vol 67 n¨2

     

    2018 Talhi Hamida

     

    2070-5948

     

    Electronic journal of applied statistical analysis

     

    Chi-square tests for generalized exponential AFT distribution with censored data

     

    2016 -Aidi Khaoula

    -Seddik-Ameur Nacira

     

     

    1930-6792

     

    Journal of applied probability and statistics

     

    Estimation and tests in Kumaraswamy generalized exponential distribution with right censoring

     

    2019 Aidi Khaoula

    Seddik-Ameur Nacira

     

     

    1930-6792

     

    Journal of applied probability and statistics

     

    The path-dependent options: Valuation of Barrier Options at continuous and discrete time, 13-2,77-96

     

     

    2018 Nadjla Zehani Mohamed Riad Remita
    1816-2711

     

    Pakistan journal of statistics and operational research

     

    Validation of the Odd Lindley exponentiated exponential by a modified goodness-of-fit test with applications to censored and complete data

     

    2019 Goual Hafida

     

    0975-1262

     

    Journal of statistics: advances in theory and practice

     

    A modified chi-squared goodness-of-fit test for the Kumaraswamy generalized inverse Weibull distribution and its applications

     

    2016 Goual Hafida

    Seddik-Ameur Nacira

     

     

    0973-1377

     

    International Journal of Applied Mathematics and Statistics

     

    On Univariate and Multivariate GARCH Models: Oil Price and Stock market returns volatilities, vol 57 Issue 1

     

    2018 Guerouah Amine

    ZEGHDOUDI Halim

     

     

    0973-1377

     

    International Journal of Applied Mathematics and Statistics

     

    Composite Gamma(2; λ)-Pareto Distribution, vol 56 issue 5

     

    2017 Lazri Nouara

    ZEGHDOUDI Halim

    REMITA Med Riad

     

     

    0973-1377

     

    International Journal of Applied Mathematics and Statistics

     

    On Geometrical Approach of Chain Ladder Method: Properties and Application, Volume 57, Issue 5, pp. 14 – 21

     

    2018 BELHAMRA Tara

    ZEGHDOUDI Halim

    REMITA Med Riad

     

    1992-9986

     

    IAENG International journal of applied mathematics

     

    On the asymptotic behaviour of M/G/1 retrial queue with priority customers, Bernoulli schedule and general retrial times, Vol. 48, n°2, pp: 206-213

     

    2018 ARRAR Nawel

    DJELLAB Natalia

    DERROUICHE Lamia

    1549-3644

     

    Journal Of Mathematics and Statistics

     

    On Bayesian Premium Estimators for Gamma Lindley Model under Squared Error Loss Function and Linex Loss Function, 13(3):284-291

     

    2017 SADOUN Ahmed

    ZEGHDOUDI Halim

    REMITA Med Riad

     

     

    1935-0090

     

    Applied Mathematics and Information Sciences

     

    On stochastic orders and their applications: Policy limits and deductibles, 10, No. 4, 1-8

     

    2016 BOUHADJAR Meriem

    ZEGHDOUDI Halim

    REMITA Med Riad

     

    1745-7645

     

    International Journal of Operational Research

     

    Asymptotic behaviour of random maturity barrier options, Vol 26, N°2, pp. 221-235

     

    2016 KHODJA Nawel

     

    1941-3963

     

    Pacific Journal of Applied Mathematics

     

    Evaluation of a New Anisotropic Filter for Image Restoration Based upon Perona-Malik Model, Volume 9 Issue 3

     

    2017 HADJI Med Lakhdar

     

    0973-1768

     

    Global journal of pure and applied mathematics

     

    Chi-squared goodness-of-fit test for transmuted generalized linear exponential distribution

     

    2016 Aidi Khaoula

    Seddik-Ameur Nacira

     

     

    0973-1768

     

    Global journal of pure and applied mathematics

     

    NRR statitic for the extension Weibull distribution

     

    2016 Treidi Wafa

    Seddik-Ameur Nacira

     

     

    0973-1768

     

    Global journal of pure and applied mathematics

     

    On Bayes estimates of lindley distribution under linex loss function: Informative and non informative priors, Volume 12, Number 1, pp. 391-400

     

    2016 METIRI Farouk

    ZEGHDOUDI Halim

    REMITA Med Riad

     

    0973-1768

     

    Global journal of pure and applied mathematics

     

    Around multivariate credibility: Properties of the covariance matrix, Vol 12, N°1, pp. 401-404

     

    2016 DJEBAR Ahlem

    ZEGHDOUDI Halim

    REMITA Med Riad

     

    1685-9057

     

    Thailand Statistician

     

    A Size Biased Gamma Lindley Distribution, Vol 17 No 2

     

    2019 ZEGHDOUDI Halim

    A.fateh beghriche

     

    1234-7655

     

     

    Statistics in transition new series

     

    Lindley Pareto Distribution, Vol 19 issue 4

     

    2018 ZEGHDOUDI Halim

    Lazri Nouara

     

    1234-7655

     

     

    Statistics in transition new series

     

    A new and unified approach in generalizing the Lindley’s distribution with applications, Volume 19, Number 1, March 2018

     

    2018 Bouchahed Lahsen

    ZEGHDOUDI Halim

    1752-5055

     

    International Journal of Computing Science and Mathematics

     

    Zeghdoudi distribution and its applications, vol 9 issue 1

     

    2018 Messaadia Hamouda

    ZEGHDOUDI Halim

    2086573

     

    Funct. Approx. Comment. Math

     

    Mean square asymptotic stability in nonlinear stochastic neutral Volterra-Levin equations with Poisson jumps and variable delays, Volume 58, Number 2 (2018), 157-176.

     

    2018 Benhadri Mimia

    ZEGHDOUDI Halim

     

    1930-6792

     

    Journal of Applied Probability and Statistics

     

    Gamma Lindley distribution and its application, vol 11 issue 1, 129-138

     

    2016 Nedjar Sihem

    ZEGHDOUDI Halim

     

    15389472

     

    Journal of Modern Applied Statistical Methods

     

    On Poisson Quasi Lindley distribution and its applications, Vol 16, 2, 21

     

    2017 Grine razika

    ZEGHDOUDI Halim

    15389472

     

    Journal of Modern Applied Statistical Methods

     

    Around Gamma Lindley Distribution,Vol 16, 2, 23

     

    2017 Messaadia Hamouda

    ZEGHDOUDI Halim

    15389472

     

    Journal of Modern Applied Statistical Methods

     

    New Zero -Truncated Distribution: Properties and Applications

     

    2019 Gouar Ahlem

    ZEGHDOUDI Halim

    16072510

     

    Applied Mathematics E – Notes

     

    Stability analysis of neutral stochastic differential equations with Poisson jumps and variable delays, 19(2019), 476-496

     

    2019 Benhadri Mimia

    ZEGHDOUDI Halim

     

    1538-7887

     

    Journal of Statistical Theory and Applications

     

    Bayesian Premium Estimators for Mixture of Two Gamma Distributions Under Squared Error, Entropy and Linex Loss Functions: With Informative and Non Informative Priors, Vol. 17(4), December 2018, pp. 661–673

     

    2018 Attoui Fatma Zohra

    ZEGHDOUDI Halim

     

    1538-748x

     

    applied science

     

    chi square test of gamma Lindley distribution

     

    2019 Zeghdoudi Halim

     

    1232-9274

     

    Opuscula Math.

     

    Existence of periodic positive solutions to nonlinear Lotka-Volterra competition systems. 40(2):341-360 2020 Benhadri Mimia

    ZEGHDOUDI Halim

     

    15389472

     

    Journal of Modern Applied Statistical Methods

     

    A new Size-Biased approach in
    generalizing Poisson Lindley’s distribution with application, 19(2)
    2020 Seghier Fatma Zohra ZEGHDOUDI Halim

     

    09763392 International Journal of Agricultural and
    Statistical Sciences.
    A Zero-Truncated Poisson
    Quasi-Lindley Distribution with Application. Vol.16,No.2,
    2020 Seghier Fatma Zohra ZEGHDOUDI Halim

     

    09763392 International Journal of Agricultural and
    Statistical Sciences.
    New compound Poisson distribution: Properties, Inflated Distribution and Applications, Vol.16,No.2, 2020 Nedjar Sihem

    ZEGHDOUDI Halim

     

    1991-8763 WSEAS TRANSACTIONS on SYSTEMS and CONTROL On Modelling seasonal ARIMA series: Comparison, Application and Forecast (Number of Injured in Road Accidents in Northeast Algeria) 2020 Farida Merabet

    ZEGHDOUDI Halim

    1857-8365 Advances in Mathematics: Scientific Journal ON THE BILINEAR TIME SERIES MODELS PROVIDED BY GARCH WHITE NOISE: ESTIMATION AND SIMULATION, 9, no.3, 887–900 2020 NABIL LAICHE AND ZEGHDOUDI Halim
    1538-7887

     

    Journal of Statistical Theory and Applications

     

    The XLindley Distribution : Properties and Application, Volume 19 2020 Sarra Chouiaa

    ZEGHDOUDI Halim

    1930-6792

     

    Journal of Applied Probability and Statistics

     

    A new Size Biased Distribution with Application 2020 Sarra Chouiaa

    ZEGHDOUDI Halim Abdelfateh Beghriche

    0972-0510 Journal of Statistics & Management Systems Composite Rayleigh-Pareto distribution : Application to real fire
    insurance losses data set
    2020 Chaabane Benatmane

    ZEGHDOUDI Halim Nouara Lazri

    2198-5804 Annals of Data Science Unit Modified Burr‑III Distribution: Estimation, Characterizations and Validation Test 2020 Aidi Khaoula

     

    2008-1898

     

    Journal of Non Linear Sciences and Applications,

     

    • Lomax Inverse Weibull Model: Properties, Applications and A Modified Chi-Squared Goodness-of-Fit Test for Validation
    2020

     

     

     

     

     

     

     

     

     

     

     

     

     

     

     

     

     

     

    Articles Classe C

    ISSN Nom de revue Titre de l’article Année de publication Auteurs (Labo)
    2394-3661

     

    International Journal of engineering and applied sciences

     

    Study and Evaluation of  European Option by Heston Model

     

    2017 HADJI Med Lakhdar
    2254-7806

     

    GSTF Journal of Mathematics, Statistics, Operations Research (JMSOR)

     

    On Lindley-Pareto Distribution: Properties and Application

     

    2016 Lazri Nouara

    ZEGHDOUDI Halim

     

    2316-090X

     

    Afrika Statistika

     

    A pseudo Lindley distribution and its application

     

    2017 ZEGHDOUDI Halim

    Nedjar Sihem

     

    2231-8879

     

    Journal of Computer Science & Computational Mathematics

     

    On Variance and Volatility Swaps in Oil Markets

     

    2017 Bouseba F.Z

    ZEGHDOUDI Halim

    Guerouah Amine

     

     

    1843-2654

     

    BSG Proceedings

     

    On the Lindley family distribution: quantile function, limiting distributions of sample minima and maxima and entropies, 24

     

    2017 Zeghdoudi Halim

     

    1726-3328

     

    Journal of Probability and Statistical Sciences (JPSS)

     

    On Poisson Pseudo Lindley Distribution: Properties and Applications

     

    2017 ZEGHDOUDI Halim

    Nedjar Sihem

     

    2147-5520

     

    New Trends in Mathematical Sciences.

     

    On Pseudo Lindley Distribution: Properties and Applications

     

    2017 ZEGHDOUDI Halim

    Nedjar Sihem

     

     

    Synthèse de la production:2016-2020

    Articles classe/ Année 2016 2017 2018 2019 2020 Total
    Articles classe A 04 05 04 03 04 20
    Articles classe B 11 08 13 08 10 50
    Articles classe C 01 06 00 00 00 07
    Total 16 19 17 11 14 77

     

     

     

      crsict 2014: crsict.univ-annaba.dz